MAUDE Adverse Event Report: ARTHREX, INC. ELEVATOR, ANKLE ARTHRO SCOPY, SHARP; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. ELEVATOR, ANKLE ARTHRO SCOPY, SHARP; MANUAL INSTR, GENERAL SURGICAL
Model Number ELEVATOR, ANKLE ARTHRO SCOPY, SHARP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a arthrex employee via sems that an ar-8655-12 elevator ankle instrument is broken.This was discovered during a case, device broke during use.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to use error of the device due to prying/leveraging the device during use.

Brand Name
ELEVATOR, ANKLE ARTHRO SCOPY, SHARP
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17304641
Report Number1220246-2023-07115
Device Sequence Number6506608
Product Code MDM
UDI-Device Identifier00888867044340
UDI-Public00888867044340
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberELEVATOR, ANKLE ARTHRO SCOPY, SHARP
Device Catalogue NumberAR-8655-12
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown